# SDR RAIA00707027

- Difficulty date: July 13, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 18,039 hours, 16,518 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5452 - IND - EMERGENCY LIGHT COCKPIT STEP EXIT IDENTIFIER AND FWD CEILING EXIT LOCATOR ARE OUT.  MAINTENANCE RESECURED CONNECTOR AT COCKPIT STEP LIGHT, OPS CHECK GOOD AT THIS TIME.
